MathSciNet Relay Station
MathSciNet bibliographic data
MR958077 (89k:30009) 30C20 (30F20 32G15 57N05)
Penner, R. C. The Schottky problem on pants. Proc. Amer. Math. Soc. 104 (1988), no. 1, 253–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement